Within 24 hours of an exposure to HIV, I had itchiness all over my body, especially around the inner thigh, knee, elbow, wrist, waist, and lower abdomen. I noticed a few pimple-like rashes around my inner thigh, probably due to scratching. But, my brother said that it looks like a scabies rash. I had read that scabies usually takes one or two weeks to show up symptoms. Is that right? However, it responded well to anti-scabies cream. At that time, I had no other symptoms except itchiness. Also, after two months, I had diarrhea one night, with vomiting, abdominal cramps, low-grade fever, and leg pain. These subsided within a day without any medications. Now, seven months after exposure I am having a cold and sinusitis. Is it HIV? I am attaching my reports for your consideration.
Welcome to icliniq.com.
I have seen your reports (attachment removed to protect patient identity).
Feel free to ask more queries. Take care.
For further queries consult an HIV/AIDS specialist online --> https://www.icliniq.com/ask-a-doctor-online/HIV-AIDS-specialist
Was this answer helpful?|
Article Overview: This article discusses in detail the diagnosis and management of severe itching. Read Article
Nowadays itching is a major problem or symptom of most of the allergic, systemic or fungal diseases. 4 out of 10 people have had some type of itching problem of the skin in their routine life. Severe itch also disturbs regular activities of daily living of mankind. What is Itching? Itching is de... Read Article
Query: Hi doctor, My daughter is 10 years old. For the past eight days, she has been suffering from body pain, headache, and some skin irritation. Her doctor said that it is pitta acidity. There is no improvement till date. Last year, during rainy season, she had some face and body irritation problem, whic... Read Full »
Query: Hi doctor, My daughter is 20 months old and weighs 15 kg. She is a very active child. She was suffering from severe itching and rashes. The doctor diagnosed her with scabies. He prescribed HH mite cream for three days, and Atarax syrup 2.5 ml thrice a day. On the rash, he asked us to apply Flutivate... Read Full »
Ask your health query to a doctor online?Ask a HIV AIDS Specialist Now